advertisement
Question
Posted by: | 2018/02/19

Non stop menstruation during Hormone Treatment

My Gynecologist prescribe Hormone treatment Climen a few weeks ago. He did not do any blood tests. I have been menstruating very heavy since I took the fist tablet. Is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2018/02/22

No, I would suggest that you go back to your gynae.


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement